MAUDE Adverse Event Report: NUVASIVE, INC. RELINE; BONE-SCREW INTERNAL SPINAL FIXATION SYSTEM CONNECTOR

NUVASIVE, INC. RELINE; BONE-SCREW INTERNAL SPINAL FIXATION SYSTEM CONNECTOR
Model Number 11104055
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not yet been received for evaluation.The root cause cannot be determined at this time.A supplemental report will be submitted upon receipt of additional information.
 
Event or Problem Description
It was reported that the left and right spinal rods were set in (b)(6) 2021 broke between l1/l2 vertebrae.Supplemental rods were installed on both sides for reinforcement, but the rods later came loose from the left and right rods from the connector on the cranial side.The surgeon performed surgery again on (b)(6) 2025, to replace spinal screws and spinal rods.We do not receive any other adverse patient consequences reported.

Brand Name
RELINE
Common Device Name
BONE-SCREW INTERNAL SPINAL FIXATION SYSTEM CONNECTOR
Manufacturer (Section D)
NUVASIVE, INC.
7475 lusk boulevard
san diego CA 92121
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key24057185
Report Number2031966-2026-00011
Device Sequence Number9856023
Product Code KWP
UDI-Device Identifier00887517596246
UDI-Public887517596246
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K132014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11104055
Device Lot NumberIA7515 & IA7704
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2025
Initial Report FDA Received Date01/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale